# SDR SWAA2023071056768

- Difficulty date: June 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727D TO BS727E RBL 23 WL 155.5 AT AFT CARGO COMPARTMENT 2023-365566<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 221859911 DUE DATE: 07-NOV-23;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL 23 WL 155.5 AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 61 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETED  REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL 23 WL 155.5 AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 61 REV - SEE INDIVIDUAL SIGN OFF BELOW RII
